# SDR JJBA20200807004

- Difficulty date: August 7, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 43,808 hours, 26,875 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUSPECTED CRACKS ON RH L/E III COMING FROM OUTBOARD TWO VORTILONS AND EXTENDING UPWARD. R&R #3 RH WING LEADING EDGE. OPS CHECK LEAK CHECK SAT AT THIS TIME
